MAUDE Adverse Event Report: RADIOMETER MEDICAL APS ABL90 FLEX PLUS ANALYZER

RADIOMETER MEDICAL APS ABL90 FLEX PLUS ANALYZER
Model Number 393-092
Medical Device Problem Codes Fluid/Blood Leak (1250); Infusion or Flow Problem (2964)
Health Effect - Clinical Code Exposure to Body Fluids (1745)
Date of Event 04/03/2026
Type of Reportable Event Malfunction
Event or Problem Description
Radiometer reference number: (b)(4).According to the complaint, the customer reported that on (b)(6) 2026 a technician had a patient sample running on the radiometer blood gas analyzer abl90 flex plus analyzer (serial number (b)(6).Blood came back on her and got blood on her badge and in the face, and she used an eye wash station for precautionary measures.She did not go to the doctor but did fill out an employer event report due to exposer.Errors at the time were failure to aspirate.The abl90 flex plus analyzer is operating normally at this time.

Brand Name
ABL90 FLEX PLUS ANALYZER
Common Device Name
ABL90 FLEX PLUS ANALYZER
Manufacturer (Section D)
RADIOMETER MEDICAL APS
aakandevej 21
broenshoej, 2700
DA  2700
Manufacturer (Section G)
RADIOMETER MEDICAL APS
aakandevej 21
broenshoej, 2700
DA   2700
Manufacturer Contact
paola giglio
aakandevej 21
broenshoej, 2700
DA   2700
MDR Report Key24856117
Report Number3002807968-2026-00043
Device Sequence Number15712419
Product Code CHL
UDI-Device Identifier05700693930923
UDI-Public(01)05700693930923(10)R0438N013
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K160153
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 05/01/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number393-092
Device Catalogue Number393-092
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/06/2026
Supplement Date Received by Manufacturer04/24/2026
Initial Report FDA Received Date04/13/2026
Supplement Report FDA Received Date05/01/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/20/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexFemale